# SDR DALA2017082206348

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 76,013 hours, 34,482 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Lav Occupied
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED THAT THE COCKPIT BLUE LAVATORY OCCUPIED LIGHT SPARKS AND SMOKES WHEN TESTED.  FOUND THE LAVATORY OCCUPIED LIGHT BASE FAULTY.  REPLACED LAV OCCUPIED LIGHT BASE IAW AMM 33-13. NO OTHER DEFECTS NOTED.
